# SDR AALA202510209384

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 82,368 hours, 39,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY FLASHLIGHT NEEDS REPLACING. MAINTENANCE REPLACED AFT GALLEY OUTBOARD EMERGENCY FLASHLIGHT AND CHECKS GOOD REF AMM 25-65-00.
